Journal of Statistical Modeling and Analytics (JOSMA) is a biannually peer-reviewed journal published by the Institute of Statistics Malaysia (ISMy).  It provides a platform that presents manuscripts devoted to all types of research in Statistical Modelling and Analytics fields. JOSMA is currently undergoing a substantial relaunch and we do look forward contributions from members as well as academicians world wide.  

 

Vol. 4 No. 1 (2022): Journal of Statistical Modelling & Simulation Analytics (JOSMA)

Published: 2022-04-20

Correlation and Regression Model for Physicochemical Quality of Groundwater in the Jaen District of Kano State, Nigeria

Ahmad Abubakar Suleiman, Usman Aliyu Abdullahi, Aminu Suleiman, Suleiman Abubakar Suleiman, Hassan Umar Abubakar

A Bertalanffy-Richards Split-Plot Design Model and Analysis

David Ikwuoche John, Asiribo Osebekwin Ebenezer, Dikko Hussaini Garba

A GARCH Study on Exchange Rate Determinants: A Case of Malaysia

Mohd Farhan Mohd Ali, Sharifah Fairuz Syed Mohamad, Anis Suraya Mohammad Yusof, Shahrina Ismail, Noor Adilah Ibrahim
View All Issues